PubAg

Main content area

Income elasticity and international income differences

Author:
Liao, Junmin, Wang, Wei
Source:
Economics letters 2018 v.169 pp. 68-71
ISSN:
0165-1765
Subject:
income, income elasticities
Abstract:
The constant relative income elasticity generated by non-homothetic CES preferences is consistent with cross-country empirical evidence. We show that non-homothetic CES preferences fit empirical patterns better than Stone–Geary preferences in a standard framework in the international income differences literature.
Agid:
5972071